# SDR AU980632

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR SPAR CRACKED IN AREA OF ATTACHMENT FOR THE ELEVATOR TORQUE TUBE ASSEMBLY.  FOUND DURING INSPECTION IAW PIPER SB 1008.  PART TC:  9,523.
